# SDR CA150817006

- Difficulty date: August 5, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(CAN) THE CREW REPORTED HAVING CABIN FILL WITH SMOKE DURING REVENUE FLIGHT. INITIAL TROUBLESHOOTING IDENTIFIED NR 2 ENGINE BEING WET WITH OIL. TROUBLESHOOTING ONGOING.
